| Catalog Number |
20-650 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" diagnosed via mri.This record is for the left side.Device was explanted and the device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Photo evaluation: visual analysis of the photographs identified: ¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description